Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online
Ask a Urologist   »  

Itchy rashes on penis tip. Suggest medicine to get rid of this

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello doctor,

I used to get lot of itching near tip of the penis and i could see some red color rashes around penis(inside skin)

Please suggest me some medicines to get rid of the same

Above testes, some pimples are their and used to get itching on skin of testes

Posted Sun, 3 Feb 2013 in Penis Problems
Answered by Dr. G.Srinivasan 33 minutes later
Welcome to XXXXXXX and thanks for your query.
The penile problem fits with infection (bacterial/fungal).
Kindly alternate clotrimazole creme with mupirocin cream for better results.
Still it is better to consult your doctor to show the scrotum lesion also, though it looks like simple cyst in the skin, by your description.
Best regards
Above answer was peer-reviewed by
Follow-up: Itchy rashes on penis tip. Suggest medicine to get rid of this 28 minutes later

Which specialist should i consult?

Please suggest me some powders or tablets instead of creams

Answered by Dr. G.Srinivasan 2 hours later
Welcome back.
Dermatologist/ urologist consult is necessary.
Cream/ointment works better than powder. Tablets can also be given in addition if the response is poor.
Wishing you good health,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor